# SDR COMA0660388

- Difficulty date: June 11, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 20,026 hours, 18,663 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5885 - DURING TAKEOFF ROLL RECEIVED A PROXIMITY SYSTEM FAULT MESSAGE, CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED SYSTEM TEST ON PSEU, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
